Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 9, 2015, 9:38 PM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2015, 9:38 PM CDT (02:38 UTC)
- Expired
- Apr 9, 2015, 10:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, IL, Effingham County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 102 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 6:48 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1160 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 356 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 15.8
The text
As transmitted, in the capitals the NWS used until 2016.
736
WUUS53 KILX 100238
SVRILX
ILC025-049-079-100330-
/O.NEW.KILX.SV.W.0029.150410T0238Z-150410T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
938 PM CDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
JASPER COUNTY IN SOUTHEAST ILLINOIS...
* UNTIL 1030 PM CDT
* AT 936 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDGEWOOD...
AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NEWTON...WATSON...DIETERICH...WHEELER...BOGOTA...STE. MARIE...
WILLOW HILL...HORD...HEARTVILLE...EFFINGHAM COUNTY AIRPORT...
ELLIOTSTOWN...NEWTON LAKE...LATONA...GILA...ROSE HILL...SAM PARR
STATE PARK...HUNT CITY AND YALE.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 158.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 82 AND 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3891 8870 3891 8874 3908 8873 3918 8796
3917 8795 3890 8794 3886 8870
TIME...MOT...LOC 0238Z 256DEG 54KT 3895 8864
HAIL...1.00IN
WIND...60MPH
$$
MILLER2 follow-up statements
692
WWUS53 KILX 100301
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1001 PM CDT THU APR 9 2015
ILC025-049-079-100330-
/O.CON.KILX.SV.W.0029.000000T0000Z-150410T0330Z/
JASPER IL-CLAY IL-EFFINGHAM IL-
1001 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
EFFINGHAM...NORTH CENTRAL CLAY AND JASPER COUNTIES UNTIL 1030 PM
CDT...
AT 1000 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF HIDALGO TO BIBLE GROVE...AND
MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEWTON...BOGOTA...WILLOW HILL...STE. MARIE...LATONA...ROSE HILL...
NEWTON LAKE...YALE...SAM PARR STATE PARK AND HUNT CITY.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 149 AND 153.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3886 8867 3911 8853 3918 8799 3917 8795
3890 8794
TIME...MOT...LOC 0301Z 254DEG 51KT 3909 8818 3888 8841
HAIL...1.00IN
WIND...60MPH
$$
GEELHART184
WWUS53 KILX 100312
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT THU APR 9 2015
ILC025-049-100321-
/O.CAN.KILX.SV.W.0029.000000T0000Z-150410T0330Z/
CLAY IL-EFFINGHAM IL-
1012 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EFFINGHAM AND
NORTH CENTRAL CLAY COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 3888 8837 3914 8830 3918 8802 3918 8797
3917 8795 3890 8794
TIME...MOT...LOC 0311Z 258DEG 55KT 3914 8800 3892 8823
$$
ILC079-100330-
/O.CON.KILX.SV.W.0029.000000T0000Z-150410T0330Z/
JASPER IL-
1012 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JASPER COUNTY
UNTIL 1030 PM CDT...
AT 1011 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HIDALGO TO BOGOTA...AND MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEWTON...WILLOW HILL...STE. MARIE...SAM PARR STATE PARK...YALE AND
HUNT CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3888 8837 3914 8830 3918 8802 3918 8797
3917 8795 3890 8794
TIME...MOT...LOC 0311Z 258DEG 55KT 3914 8800 3892 8823
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 8:54 PM CDT, 44 minutes earlier.
Area forecast discussion, Apr 9, 8:54 PM CDT, 44 minutes before
Area Forecast Discussion NATIONAL WEATHER SERVICE LINCOLN IL 854 PM CDT Thu Apr 9 2015 .UPDATE... ISSUED AT 854 PM CDT THU APR 9 2015 Vigorous shortwave and jet streak are pushing a cold front rapidly across IL. They have triggered strong to severe storms with isolated tornadoes this afternoon/evening. Remaining storms seem to be evolving into more outflow dominated storms, but will continue to monitor for any localized rotations the next couple hours. Storms and cold front are projected to be east of our IL counties by 11 pm, with strong west-southwest winds in their wake. Sustained winds behind the front will increase to 20 mph and gust to 35 mph at times. A brief period of clearing skies may follow the front for an hour or so, but low clouds will return for 6-8 hours the rest of the night. Clear skies will return from west to east around sunrise tomorrow, with gusty winds continuing. Low temps will drop about 20 degrees colder than last night, with readings in the mid to upper 40s toward sunrise. Likewise, highs on Friday will be around 15-18F colder than today, but still in the low 60s. Updated the weather and PoP forecasts to match expected trends, with minor adjustments to clouds cover timing. Updated info will be available by 9 pm. && .SHORT TERM...(Tonight) ISSUED AT 307 PM CDT THU APR 9 2015 19z/2pm surface analysis shows 998mb low centered over southeast Iowa, with cold front trailing southward into western Missouri. Line of convection is rapidly developing along the front within the moderately unstable and uncapped airmass in the warm sector. 0-6km bulk shear values will be on the increase as the afternoon progresses as a mid-level short-wave approaches from the west, resulting in continued convective intensification. HRRR has had a good handle on the situation throughout the day, with its latest iteration agreeing closely with prior runs. Based on satellite timing tools and HRRR guidance, it appears the line of storms will cross the Mississippi River by 23z/6pm, then will track through the Illinois River Valley and to the I-55 corridor by about 02z/8pm. Damaging wind gusts will be the primary threat, but large hail and a few tornadoes will be possible as well. As the storms move further east, they will likely congeal into a solid line and the tornado threat will diminish accordingly. Once the front passes, windy and cooler weather will be on tap overnight with a slow west to east clearing trend by dawn. && .LONG TERM...(Friday through Thursday) ISSUED AT 307 PM CDT THU APR 9 2015 Morning upper air shows a potential severe event this afternoon and evening, as main upper level shortwave and vort max over southwest NE at 12z will be rotating to the east. Low level thermal ridge and moisture axis extends into MO/IL ahead of the approaching front. low level jet is particularly strong flowing into MO/western IL and so ample shear available in warm sector. HRRR model and NAM a little slower on the movement of the front through the region, going through this evening. Shear with strong upper jet and low level southern jet will make severe potential with severe storms possible on the cold front as it sweeps through. Deepening surface low to move northeast into eastern IA and then southern WI. High pressure in control until weak front moves in and brings showers on late Sunday and Sunday night. Another chance off showers Tuesday into Thursday. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) ISSUED AT 700 PM CDT THU APR 9 2015 Line of storms firing along a cold front will produce heavy rain, hail and possible tornadoes. Lower chances that any terminal site will get hit directly by any severe weather, but still possible. Target window should be 2 hours as the line moves through, so we continued with 2hr tempos for heavy rain and MVFR vis/cig. Upstream obs and satellite images show a break in the MVFR cigs should follow the line, before MVFR clouds return in wrap-around moisture behind the low pressure system. Will continue MVFR clouds until 10z at PIA, then advance clearing eastward into Friday morning. Strong winds will continue both ahead of the front and behind. Wind direction will remain SW ahead of the front, with gusts to 30kt, then become west later tonight. Gusts will increase to 25-30kt tomorrow as mid level jet winds continue to be strong. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 1 AM CDT Friday FOR ILZ054>057-061>063- 066>068-071>073. && UPDATE...Shimon SHORT TERM...Barnes LONG TERM...Goetsch AVIATION...Shimon
Hazardous weather outlook, Apr 9, 3:50 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 350 PM CDT THU APR 9 2015 ILZ027>031-036>038-040>053-101100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 350 PM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH INTO THE AREA THIS EVENING...TRIGGERING A ROUND OF POTENTIALLY SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH, LARGE HAIL GREATER THAN QUARTER SIZED, AND ISOLATED TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACTIVE WEATHER WILL RETURN EARLY NEXT WEEK...WITH THUNDERSTORM CHANCES ON SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER TODAY...MAINLY BETWEEN 4 PM AND 10 PM. ILZ054>057-061>063-066>068-071>073-101100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 350 PM CDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A COLD FRONT WILL PUSH INTO THE AREA THIS EVENING...TRIGGERING A ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS. DAMAGING WIND GUSTS IN EXCESS OF 60 MPH, LARGE HAIL GREATER THAN QUARTER SIZED, AND ISOLATED TORNADOES WILL BE POSSIBLE. IN ADDITION TO THE THREAT FOR SEVERE THUNDERSTORMS...HEAVY RAINFALL AND FLASH FLOODING WILL REMAIN POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ACTIVE WEATHER WILL RETURN EARLY NEXT WEEK...WITH THUNDERSTORM CHANCES ON SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATER TODAY...MAINLY BETWEEN 7 PM AND MIDNIGHT. BARNES
In the hours before
Local storm report, Apr 9, 8:39 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
839 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL COWDEN 39.25N 88.86W
04/09/2015 M0.75 INCH SHELBY IL EMERGENCY MNGR
&&
DRHLocal storm report, Apr 9, 8:47 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
847 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 1 N BEECHER CITY 39.20N 88.79W
04/09/2015 M1.00 INCH EFFINGHAM IL EMERGENCY MNGR
&&
DRHLocal storm report, Apr 9, 9:12 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
912 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG MODE 39.27N 88.74W
04/09/2015 SHELBY IL EMERGENCY MNGR
DAMAGE TO SHED.
&&
DRHLocal storm report, Apr 9, 9:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL MONTICELLO 40.03N 88.57W
04/09/2015 M1.00 INCH PIATT IL PUBLIC
REPORT VIA SOCIAL MEDIA.
&&
DRHLocal storm report, Apr 9, 9:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL SEYMOUR 40.10N 88.42W
04/09/2015 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
0922 PM HAIL MAHOMET 40.19N 88.40W
04/09/2015 M1.75 INCH CHAMPAIGN IL EMERGENCY MNGR
&&
DRHLocal storm report, Apr 9, 9:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM HAIL 8 SW CHILLICOTHE 40.84N 89.61W
04/09/2015 E1.25 INCH PEORIA IL TRAINED SPOTTER
HAIL STARTED AS DIME SIZE, THEN INCREASED TO QUARTER AND
HALF DOLLAR SIZE.
0130 PM FUNNEL CLOUD DUNLAP 40.86N 89.68W
04/09/2015 PEORIA IL NWS EMPLOYEE
ROPE FUNNEL NEAR NORTH NORTHTRAIL DRIVE IN DUNLAP. BASE
OF THE ROPE FUNNEL IS OBSCURED BY HOUSES.
0132 PM TORNADO 8 SW CHILLICOTHE 40.84N 89.61W
04/09/2015 PEORIA IL TRAINED SPOTTER
TORNADO ON THE GROUND MOVING ENE. COULD SEE THE FUNNEL
CLOUD AND SOME DEBRIS ON THE GROUND, BUT THE MIDDLE OF
THE TORNADO WAS INVISIBLE. IT WAS MOVING TOWARDS
CHILLICOTHE.
0135 PM FUNNEL CLOUD 2 W CHILLICOTHE 40.92N 89.54W
04/09/2015 PEORIA IL TRAINED SPOTTER
FUNNEL CLOUD BUT NO TOUCH DOWN. THERE WAS A STRONG GUST
OF WIND IN CHILLICOTHE.
0137 PM TORNADO 3 W ROME 40.88N 89.57W
04/09/2015 PEORIA IL TRAINED SPOTTER
BRIEF ROPE TORNADO
0145 PM FLOOD CHARLESTON 39.48N 88.18W
04/09/2015 COLES IL MESONET
SWOP REPORT. THE TOWN BRANCH IS 1 FT OVERBANK STAGE WHERE
IT INTERSECTS 6TH AND 7TH STREET NEAR DOWNTOWN
CHARLESTON.
0520 PM HAIL GLASFORD 40.57N 89.81W
04/09/2015 M1.75 INCH PEORIA IL EMERGENCY MNGR
0521 PM HAIL GLASFORD 40.57N 89.81W
04/09/2015 M1.00 INCH PEORIA IL PUBLIC
0652 PM TSTM WND GST 1 S FARMINGTON 40.70N 90.01W
04/09/2015 E40.00 MPH FULTON IL EMERGENCY MNGR
0652 PM HAIL 1 S FARMINGTON 40.70N 90.01W
04/09/2015 M0.75 INCH FULTON IL EMERGENCY MNGR
0657 PM HAIL 2 S ELMWOOD 40.75N 89.97W
04/09/2015 M1.00 INCH PEORIA IL EMERGENCY MNGR
0700 PM HAIL 1 S WAVERLY 39.58N 89.95W
04/09/2015 M1.50 INCH MORGAN IL EMERGENCY MNGR
0708 PM HAIL 4 S PRINCEVILLE 40.87N 89.76W
04/09/2015 M0.75 INCH PEORIA IL EMERGENCY MNGR
0710 PM HAIL AUBURN 39.58N 89.75W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0713 PM HAIL CHATHAM 39.67N 89.70W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0717 PM HAIL 2 NW DIVERNON 39.59N 89.68W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
AT 104 AND KESSLER RD.
0719 PM FUNNEL CLOUD DIVERNON 39.57N 89.65W
04/09/2015 SANGAMON IL EMERGENCY MNGR
0719 PM HAIL DIVERNON 39.57N 89.65W
04/09/2015 M1.00 INCH SANGAMON IL EMERGENCY MNGR
0720 PM HAIL DUNLAP 40.86N 89.68W
04/09/2015 M0.75 INCH PEORIA IL EMERGENCY MNGR
0720 PM HAIL PRINCEVILLE 40.93N 89.76W
04/09/2015 M0.75 INCH PEORIA IL EMERGENCY MNGR
0730 PM HAIL HOPEWELL 40.98N 89.46W
04/09/2015 M0.88 INCH MARSHALL IL TRAINED SPOTTER
0740 PM TSTM WND DMG 1 NW PEORIA 40.76N 89.62W
04/09/2015 PEORIA IL EMERGENCY MNGR
PLASTIC PANEL BLOWN DOWN.
0742 PM HAIL 2 N TAYLORVILLE 39.55N 89.26W
04/09/2015 M0.75 INCH CHRISTIAN IL EMERGENCY MNGR
0742 PM FUNNEL CLOUD 2 N TAYLORVILLE 39.55N 89.26W
04/09/2015 CHRISTIAN IL EMERGENCY MNGR
0747 PM FUNNEL CLOUD 3 S TOVEY 39.55N 89.46W
04/09/2015 CHRISTIAN IL AMATEUR RADIO
0759 PM HAIL 2 N WASHBURN 40.95N 89.29W
04/09/2015 M0.75 INCH MARSHALL IL EMERGENCY MNGR
0800 PM HAIL 2 W VARNA 41.04N 89.26W
04/09/2015 M1.00 INCH MARSHALL IL EMERGENCY MNGR
0818 PM HAIL TAYLORVILLE 39.52N 89.26W
04/09/2015 M1.00 INCH CHRISTIAN IL EMERGENCY MNGR
0834 PM HAIL COWDEN 39.25N 88.86W
04/09/2015 M0.75 INCH SHELBY IL EMERGENCY MNGR
0840 PM HAIL 1 N BEECHER CITY 39.20N 88.79W
04/09/2015 M1.00 INCH EFFINGHAM IL EMERGENCY MNGR
0845 PM TSTM WND DMG MODE 39.27N 88.74W
04/09/2015 SHELBY IL EMERGENCY MNGR
DAMAGE TO SHED.
0908 PM HAIL MONTICELLO 40.03N 88.57W
04/09/2015 M1.00 INCH PIATT IL PUBLIC
REPORT VIA SOCIAL MEDIA.
0919 PM HAIL SEYMOUR 40.10N 88.42W
04/09/2015 M0.75 INCH CHAMPAIGN IL EMERGENCY MNGR
0922 PM HAIL MAHOMET 40.19N 88.40W
04/09/2015 M1.75 INCH CHAMPAIGN IL EMERGENCY MNGR
&&
DRHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:24 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 21 min |
| Apr 9, 7:32 PM CDT | Tornado Warning | ILX | Marshall, Peoria, Woodford | 28 min |
| Apr 9, 7:41 PM CDT | Tornado Warning | ILX | Christian, Macon | 34 min |
| Apr 9, 7:57 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 33 min |
| Apr 9, 8:13 PM CDT | Tornado Warning | ILX | Christian, Macon, Moultrie, Shelby | 32 min |
| Apr 9, 8:28 PM CDT | Severe Thunderstorm Warning | ILX | Cumberland, Effingham, Shelby | 47 min |
| Apr 9, 9:01 PM CDT | Severe Thunderstorm Warning | ILX | Piatt | 18 min |
| Apr 9, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Effingham, Jasper | 39 min |
| Apr 9, 9:16 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 28 min |
| Apr 9, 9:45 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Cumberland, Jasper | 60 min |
| Apr 9, 10:26 PM CDT | Areal Flood Advisory | ILX | Clark, Cumberland | 3 hr |
| Apr 9, 10:30 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Jasper | 45 min |
| Apr 10, 10:25 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Apr 10, 1:38 PM CDT | Wind Advisory | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.